# SDR C2XA99IA176

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145
- Aircraft serial: 145004
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 14531597601
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT VERTICAL STABILIZER TO FUSELAGE DRAG ANGLE WAS FOUND TO BE CRACKED AT THE FORWARD END.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SECTION OF DRAG ANGLE IAW EMB 145 SST 0391/99, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
